advertisement
Question
Posted by: Mrs. ??? | 2007/05/24

DOC Plzzzzzzzz Help!!!!!!!!!!!!!!!!!!!!!

Hi

I have left the depo 7 months ago. The 1st of May I started with what seems like a brown "discharge" and 1/2 days in between I had a proper period. It stopped now on the 18th. I would like to know, am I having my hopes up too high to conceive now, or is it posibble?

I have asked about 10 000 questions on this site and I'm sure everybody is getting tired of me already. lol

Pls let me know as soon as you can.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is possible that you could conceive now, but it may also take time. Even women who have never been on contraceptives can take up to a year to conceive.

Best wishews

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Depo | 2007/05/24

Hi Girl,
I feel your pain.
My last injection was in June last year. I have been battling to get my period back. I could not take it anymore and I went to a dr. for help. I had to discover now that I have PCOS (and I think the injection just made it worst)
It takes a normal couple 1 yr to fall pregnant. Try not to think about it. Remember, stress also works against falling pregnant.

Good luck

I still have a long way to go

Reply to Depo

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement